Browser Cookies
This site uses cookies necessary to properly function. By closing this popup, clicking a link or continuing to browse otherwise, you agree to the use of cookies. View our policies.

Fall/Winter 2018/19 Schedule

 

  Monday   Tuesday   Wednesday   Thursday   Saturday
  Big ice Small ice Off Ice   Big ice   Big ice Small ice   Big ice Off Ice   Big ice Small ice Off Ice
2:45                                  
3:00                             flood    
3:15                            
Adv CS
3:15-4:15
(45min grp)
CS
Adult CS
3:15-4
flood  
3:30                            
PreCS
3:30-4:15
 
3:45                              
4:00                             Adv CS Priv Ice  
4:15                          
Adv CS
4-5
(45 min grp)
CS
Adult CS
4:15-5
PreCS
4:15-5:00
 
4:30              
SS B/C
4:30- 5:20
           
4:45                        
5:00
SS A
5:00-6:05
(30 min group)
     
SS A / Adv CS
5:00-6:00
(30 min group)
     
SS B
5:00-5:45
(15 min group)
    flood Priv Ice  
5:15 flood       flood flood      
SS A
5:10-6:20
(30 min group)
 
Off Ice
SS B/C
5:20-6:20
5:30
PreCS/CS
5:30-6:15
     
Adv/CS/Adult CS
5:30-6:15
PreCS
5:30-6:15
       
5:45         B/C stroking 5:45- 6:05      
6:00 flood     flood    
SS C
6:05-6:50
Watch for
Bonus Rotating
Off Ice

6:00 - 7:00
or
7:00 - 8:00
   
6:15
Adv CS
6:15-7:15
(45min grp)
Priv Ice Priv Ice
Off Ice
SS A
6:15-7:00
 
SS B
6:10-6:55
(15 min group)
 
Adv CS
6:15-7:15
(45min grp)
Priv Ice Priv Ice     flood    
6:30
CS/
Adult CS
6:30-7:15
 
Pre CS
6:30-7:15
   
CS/Adult CS 6:30-7:15
PreCS
6:30-7:15
   
SS B/C
6:30-8:00
(SSB 15 min group)
 
Off Ice
SS A
6:30-7:15
6:45       flood    
7:00
Off Ice
SS B/C
7:00-8:00
  B/C dance 6:55-7:15    

SS A
7:00-8:00
(30 min group)
   
7:15
Power
7:15-8:00
   
SS C
7:15-8:00
  flood          
7:30      
Power
7:15-8
         
7:45             B/C stroking 7:45-8:00    
8:00 flood                            
8:15
SS B/C
8:10-9:00
         
Adult CS/Freeskate
8:10-9:00
                 
8:30                            
8:45                            
9:00                                    

 

Off-Ice Classes:  

Off-ice classes start on Saturday, September 29 and will be held in the Nixon Room.  The classes are free to all our STARSkaters who register for two or more skating sessions per week in the Fall/Winter session (otherwise a usage fee of $15/class will apply).  Such STARSkaters have full access to all classes at their level and are not limited to classes on days on which they skate.  Any STARSkater who wishes to attend a class that is not designated for their level must obtain approval in advance.  The Club reserves the right to make changes to the off-ice classes and schedule, including cancellation of classes due to low attendance or for other reasons.

Thursday Bonus Off-Ice Class: The Thursday bonus classes will initially be held from 7:00 to 8:00 and will focus on off-ice jump technique for higher level skaters (SSC). First class is tentatively scheduled to take place September 27 or October 4 (date to be confirmed).